# SDR TRAX200700776

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 11,421 hours, 7,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 296 TO FS 310 STRINGER 25R IS CORRODED.     [06-08-07]   CLEANED FS296 TO FS 310 STRINGER 25R FOUND NO DEFECTS. PER CRJ700 SRM 51-10-00.
